Mathematische Annalen

, Volume 290, Issue 1, pp 565–619

The Capelli identity, the double commutant theorem, and multiplicity-free actions

  • Roger Howe
  • Tôru Umeda
Article

DOI: 10.1007/BF01459261

Cite this article as:
Howe, R. & Umeda, T. Math. Ann. (1991) 290: 565. doi:10.1007/BF01459261

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Roger Howe
    • 1
  • Tôru Umeda
    • 2
  1. 1.Department of MathematicsYale UniversityNew HavenUSA
  2. 2.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan